# SDR A6WA201040927

- Difficulty date: December 9, 2010
- Submitted: January 7, 2011
- Operation: Air carrier
- Aircraft: N457AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7854
- Aircraft time: 17,384 hours, 16,811 cycles
- Engine: Ge CF34*
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Track
- Condition: Nicked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CARGO BAY AFT OTBD DOOR GUIDE TRACK HAS NICK IN TRACK ASSY.  BLENDED DAMAGED AREA IAW REO 601R-53-62-024.
